... part of my foot felt numb (just topically). I was prescribed a 3rd round, as my allergic reaction was still a nuisance, but I stopped using the prednisone abruptly when my arm felt numb as well. I still have "patches" of numbness around my foot and shin, arm and face. Oddly, all of the numb spots are on my left side. Can anyone help me connect prednisone to this numbness? Also, how dumb was I to stop abruptly rather than tapering the drug?
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Mar 2014 • 4 answers
I have been prescribed prednisone for a non-allergic reaction to penicillin and have a tapering off?
Posted 24 Sep 2014 • 2 answers
Posted 25 Sep 2014 • 2 answers
Posted 24 Aug 2017 • 1 answer
Posted 16 Apr 2018 • 3 answers